# SDR FDEA201003100743

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-418, RBL 45.5, SEAT TRACK SUPPORT IS CORRODED.  REMOVED CORROSION; .020" MATERIAL REMOVED, ORIGINAL MATERIAL .070", FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG.101, DETAIL 7. REMOVED SUPPORT 2 BS 365-418, RBL 45 IAW SRM 51-40-02. RECEIVED NEW SUPPORT IAW TRAVELER NR T10/824299. INSTALLED NEW SUPPORT 2 BS 365-418, RBL 45, IAW SRM 51-40-02. MAJOR REPAIR.
